1 doctor weighed in:

Had my last nuristerate injection in Sep14. My periods came back since Feb 15. I have been trying to fall pregnant but nothing as yet. Must I worry?

1 doctor weighed in
Dr. Richard Zimon
Internal Medicine

In brief: It is a known

fact that many women who have been on hormonal birth control medication have "difficulty" conceiving after they stop their pills (injections) etc.
This is thought to be due to the PITUITARY gland "suppression" by these hormones ( The pituitary is the "master" gland and it must be functional to start the ovarian cycle again! So BE PATIENT and NOT TO WORRY ....get a complete GYN exam!

In brief: It is a known

fact that many women who have been on hormonal birth control medication have "difficulty" conceiving after they stop their pills (injections) etc.
This is thought to be due to the PITUITARY gland "suppression" by these hormones ( The pituitary is the "master" gland and it must be functional to start the ovarian cycle again! So BE PATIENT and NOT TO WORRY ....get a complete GYN exam!
Dr. Richard Zimon
Dr. Richard Zimon
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors